Cross Reference Up

Miller, SJ and Nigrini, MJ (2008). Order Statistics and Benford's Law. International Journal of Mathematics and Mathematical Sciences, Art. ID 382948, 19 pp..

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Becker, T, Greaves-Tunnell, A, Miller, SJ, Ronan, R and Strauch, FW (2011). Benford's Law and Continuous Dependent Random Variables. Preprint, Math arXiv:1111.0568. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Berger, A and Eshun, G (2014). Benford solutions of linear difference equations. Theory and Applications of Difference Equations and Discrete Dynamical Systems, Springer Proceedings in Mathematics & Statistics Volume 102, pp. 23-60. ISSN:978-3-662-44139-8. DOI:10.1007/978-3-662-44140-4_2. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Hill, TP (2011). A basic theory of Benford's Law . Probability Surveys 8, pp. 1-126. DOI:10.1214/11-PS175. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Siegmund, S (2007). On the distribution of mantissae in nonautonomous difference equations. Journal of Difference Equations and Applications 13(8-9), 829-845. ISSN:1023-6198. View Complete Reference Online information Works that this work references Works that reference this work
Dümbgen, L and Leuenberger, C (2008). Explicit Bounds for the Approximation Error in Benford’s Law. Electronic Communications in Probability 13, 99-112. ISSN:1083-589X. View Complete Reference Online information Works that this work references Works that reference this work
Formann, AK (2010). The Newcomb-Benford Law in Its Relation to Some Common Distributions. PLoS ONE 5(5): e10541. doi:10.1371/journal.pone.0010541. View Complete Reference Online information Works that this work references Works that reference this work
Jasak, Z (2010). Benfordov zakon i reinforcement učenje (Benford's Law and reinforcment learning) . MSc Thesis, University of Tuzla, Bosnia. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Nigrini, MJ (2011). Forensic Analytics: Methods and Techniques for Forensic Accounting Investigations. John Wiley & Sons, Hoboken, New Jersey. ISSN:978-0-470-89046-2. View Complete Reference No online information available Works that this work references Works that reference this work
Nigrini, MJ (2012). Benford's Law: Applications for Forensic Accounting, Auditing, and Fraud Detection . John Wiley & Sons, Hoboken, New Jersey. ISSN:978-1-118-15285-0. View Complete Reference No online information available Works that this work references Works that reference this work
Nigrini, MJ and Miller, SJ (2009). Data Diagnostics Using Second-Order Tests of Benford's Law. Auditing: A Journal of Practice & Theory 28(2), 305-324. View Complete Reference Online information Works that this work references Works that reference this work